MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD 28X45

MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD 28X45
Model Number 25060.2845
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 january 2021 lot 1905682: (b)(4) items manufactured and released on "23-ott-2019".Expiration date: 2024-10-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to bipolar head luxation from the acetabulum, 19 days after the primary.The surgeon revised the bipolar head and cocr head and the surgery was completed successfully.

Brand Name
BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD 28X45
Common Device Name
BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11193068
Report Number3005180920-2021-00053
Device Sequence Number19024469
Product Code KWY
UDI-Device Identifier07630030843617
UDI-Public07630030843617
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2024
Device Model Number25060.2845
Device Catalogue Number25060.2845
Device Lot Number1905682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;